# SDR MASA2010012400066

- Difficulty date: January 24, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 18,574 hours, 17,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EXT NR 3 EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LEFT EXT NR 3 EMERGENCY EXIT LIGHT, OPS CHECK GOOD.
